Affordable Access

Access to the full text

Convergence of a semi-Markov process and an accompanying

Authors
  • Samoilenko, I. V.1
  • Malyk, I. V.2
  • 1 Ukrainian Academy of Sciences, Institute of Mathematics, Kiev, Ukraine , Kiev (Ukraine)
  • 2 Chernivtsi National University, Chernivtsi, Ukraine , Chernivtsi (Ukraine)
Type
Published Article
Journal
Ukrainian Mathematical Journal
Publisher
Springer US
Publication Date
Nov 27, 2010
Volume
62
Issue
5
Pages
774–784
Identifiers
DOI: 10.1007/s11253-010-0387-6
Source
Springer Nature
Keywords
License
Yellow

Abstract

We propose an approach to the proof of the weak convergence of a semi-Markov process to a Markov process under certain conditions imposed on local characteristics of the semi-Markov process.

Report this publication

Statistics

Seen <100 times